MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. VISERA LAPARO-THORACO VIDEOSCOPE

AIZU OLYMPUS CO., LTD. VISERA LAPARO-THORACO VIDEOSCOPE
Model Number LTF-VP
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and evaluated by olympus.In addition to the findings in b5, evaluation found the objective lens was dirty.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Although the foggy image was confirmed through evaluation of the device and was likely due to dirt on the objective lens, a definitive root cause of the foggy image could not be determined.The customer may be able to reduce and prevent occurrence of the event by handling device in accordance with the instructions for use (ifu).If additional information becomes available at a later date, this report will be supplemented.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
The customer reported the image of the laparo-thoraco videoscope was blurry.The issue was found during a procedure.There was no reported patient harm or impact due to this event.During device evaluation at olympus, it was found the image was foggy due to a damaged charged coupled device (ccd) unit.The report is being submitted due to defect found during evaluation.

Brand Name
VISERA LAPARO-THORACO VIDEOSCOPE
Common Device Name
LAPARO-THORACO VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18901004
Report Number9610595-2024-05406
Device Sequence Number21094745
Product Code GCJ
UDI-Device Identifier04953170382673
UDI-Public04953170382673
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K955403
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTF-VP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2020
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown